On the prediction of general recursive functions
Doklady Akademii Nauk, Tome 206 (1972) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_3_a0,
author = {J. M. Barzdi\c{n}\v{s} and R. V. Freivald},
title = {On the prediction of general recursive functions},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1972},
volume = {206},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_3_a0/}
}
J. M. Barzdiņš; R. V. Freivald. On the prediction of general recursive functions. Doklady Akademii Nauk, Tome 206 (1972) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1972_206_3_a0/